| Model Number |
4720 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was unintended material in the joint.All pieces were retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: unintended material in the joint.Probable root cause: design inadequate raw material specification (needle or depth indicator).Needle tube thickness too thin or too thick.Suture does not have adequate working length.Inadequate handle assembly design.Inadequate raw material.Depth indicator thickness too thin or too thick process.Depth indicator not manufactured to specification.Needle or implant body not manufactured to specification.Dimple process on needle not manufactured to specification.Inadequate design of needle/depth indicator to create interference to retain/remove depth indicator.Stiffener not manufactured to specification application.User intentionally bends/forces instrument.Incision too small.Inadequate or improper visualization.User not familiar with device use.User does not use sled or other technique to prevent catching on soft tissue.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
Event or Problem Description